Characterization of Some Matrix Classes Involving Paranormed Sequence Spaces

Authors

  • Binod Chandra Tripathy
  • Mausumi Sen

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.160

Abstract

In this article we characterize some matrix classes with one member as $ {m}(p) $ or $ {m}_0(p) $ or $ c(p) $ or $ c_0(p)$. Some of these results generalize the existing results. Some are new proved in the general setting.

Author Biographies

Binod Chandra Tripathy

Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, %Khanapara, Guwahati- 781022, Paschim Boragaon, Garchuk, Guwahati- 781035, Assam, India.

Mausumi Sen

Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, %Khanapara, Guwahati- 781022, Paschim Boragaon, Garchuk, Guwahati- 781035, Assam, India.

Downloads

Published

2006-06-30

How to Cite

Tripathy, B. C., & Sen, M. (2006). Characterization of Some Matrix Classes Involving Paranormed Sequence Spaces. Tamkang Journal of Mathematics, 37(2), 155-162. https://doi.org/10.5556/j.tkjm.37.2006.160

Issue

Section

Papers